Doctor insights on:
How Does Sudafed Affect Your Ear Health
Can help: If you have eustachian tube dysfunction (problems equalizing ear pressure) those meds can sometimes help. Sudafed is not a good medication for long term use, however, especially if you have high blood pressure or a heart problem. Discuss with your doctor or ent. Those medicines will generally not affect balance problems or hearing loss which is not due to fluid build up on the ear. Best wishes. ...Read moreSee 1 more doctor answer
If I don't take sudafed before a flight my ears drum will perforate how normal is this, what can I do?
Depends: If sudafed helps, you should as long as it does not produce side effects - insomnia, blood pressure etc. However since you have received only partial relief from sudafed, you should check with your doctor to get something more effective. Some times a plugged ear is not really a plugged ear at all. ...Read more
ITs safe to use,but: I'm not sure it will relieve pressure in your ear,but it is worth a try ...Read more
Pseudofed: Hello, pseudofed is a decongestant that may be helpful to reduce congestion associated with an otitis media. It works by reducing the swelling at the opening of the eustachian tube in the back of the nose. An antibiotic may also be recommended. See your doctor if it's worsening. ...Read more
Decongestant: Oxymetozaline ( afrin, dristan, nasivin, logicin, Vicks sinex, visine l.R., sudafed om, and zicam) can all help. Don't use more than several days in succession. You might also try nasal rinses with neti pot (ask your friendly pharmacist). Also, steroid nasal spray may help. ...Read more
- Talk to a doctor live online for free
- How does rhinocort and sudafed affect your ear health?
- How does flying affect your ear health can flying permanently affect your ears?
- Rhinocort sudafed affect ear
- Ask a doctor a question free online
- How does black mold affect your health?
- How does smoking affect your health and fitness?
- How does soil pollution affect your health?
- How does potassium affect your health?
- Talk to an otolaryngologist online